# SDR SWAA2023020698798

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 34,659 hours, 15,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT OVER WING EXIT LIGHT; AND OUTER OVERWING EMERGENCY LIGHTS INOP.<[01] REPLACED BATTERY PACK AT M1671. PER AMM 33-51-06. PERFORMED OPS CHECK. OPS CHECK GOOD AT THIS TIME.
